Illinois, 2015

Tornadoes and Hail in Illinois, April 9, 2015

April 9, 2015 · NWS DVN · 12 events in 7 counties and zones

A powerful storm system lifted from Central Iowa into northern Illinois and southern Wisconsin during the day on April 9th. Strong to severe thunderstorms developed in eastern Iowa during the afternoon and moved into northwest Illinois during the evening hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DVN wrote it up.

A powerful storm system lifted from Central Iowa into northern Illinois and southern Wisconsin during the day on April 9th. Strong to severe thunderstorms developed in eastern Iowa during the afternoon and moved into northwest Illinois during the evening hours. These storms produced hail as large as golf balls, damaging winds of 60 to 70 mph, and two tornadoes. The tornadoes touched down near Fulton and Thomson Illinois. Both tornadoes produced EF-1 damage to mainly trees and farm outbuildings.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Apr 9, 2:33 PM CST, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 9, 2:33 PM CST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
333 PM CDT THU APR 9 2015

.SYNOPSIS...
ISSUED AT 332 PM CDT THU APR 9 2015

12Z UA ANALYSIS HAS AN 850MB LOW NEAR KOAX WITH A WARM FRONT INTO
SOUTHERN WISCONSIN. THE 850MB COLD FRONT RAN FROM THE LOW INTO THE
BIG BEND OF TEXAS. A LLJ RAN FROM EASTERN TEXAS INTO ILLINOIS.
SATELLITE TRENDS THROUGH MID AFTERNOON SHOW PLENTY OF LOW CLOUDS
FROM WISCONSIN INTO IOWA. RADAR SHOWS A LINE OF STRONG STORMS MOVING
RAPIDLY NORTHEAST FROM SOUTHERN IOWA AND MISSOURI TOWARD THE
MISSISSIPPI RIVER.

18Z SFC ANALYSIS HAS MESO LOWS NEAR KCID AND KOXV WITH THE LIKELY
MAIN SYNOPTIC LOW NEAR KLWD. THE WARM FRONT RAN FROM THE LOW NEAR
KCID INTO NORTHERN ILLINOIS AND THEN EAST ALONG THE MICHIGAN/INDIANA
LINE. THE COLD FRONT RAN FROM THE SYNOPTIC LOW NEAR KLWD INTO NORTH
TEXAS. DEW POINTS WERE IN THE 60S FROM THE OHIO VALLEY WEST TO THE
MID MISSISSIPPI VALLEY AND THEN SOUTH TO THE GULF COAST. DEW POINTS
IN THE 30S WERE ACROSS THE UPPER MIDWEST AND INTO MUCH OF THE PLAINS.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 332 PM CDT THU APR 9 2015

ALL ATTENTION IS ON STORM DEVELOP AND EVOLUTION OVER THE NEXT 6
HOURS.

THE SYNOPTIC LOW SHOULD BE CLOSE TO KDBQ JUST PRIOR TO SUNSET WITH
THE COLD FRONT ALONG THE MISSISSIPPI RIVER. THE MAIN SEVERE THREAT
WILL BE ALONG/AHEAD OF THE COLD FRONT. THE THREAT OF LARGE HAIL IS A
GIVEN BUT GIVEN THE FORWARD SPEED OF THE STORMS...DAMAGING WINDS ARE
ALSO POSSIBLE. ANY LOW LEVEL BOUNDARY WOULD PROVIDE A FOCUS FOR NEW
STORMS AND POTENTIAL DEVELOPMENT OF A TORNADO IF A STORM WOULD
INTERSECT SUCH A BOUNDARY.

AFTER SUNSET...STORMS WILL RAPIDLY END EAST OF THE MISSISSIPPI WITH
THE OVERALL PRECIPITATION THREAT DROPPING AS WELL THROUGH MIDNIGHT.
AFTER MIDNIGHT...MAINLY DRY CONDITIONS ARE EXPECTED WITH WRAP AROUND
CLOUDS MOVING THROUGH THE AREA.

ON FRIDAY...A WEAK UPPER LEVEL DISTURBANCE WILL DROP DOWN INTO THE
GREAT LAKES. MOISTURE IS LIMITED AND THE BETTER FORCING IS FROM
WISCONSIN INTO MICHIGAN. THUS DRY CONDITIONS ARE EXPECTED. DEEP
MIXING OF THE ATMOSPHERE WILL ALLOW BREEZY CONDITIONS TO DEVELOP ON
FRIDAY. TEMPERATURES SHOULD BE CLOSE TO NORMAL.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 332 PM CDT THU APR 9 2015

HIGH PRESSURE WILL MOVE ACROSS THE MIDWEST FRIDAY NIGHT THROUGH
SATURDAY RESULTING IN QUIET AND DRY CONDITIONS FOR THE AREA.
TEMPERATURES SHOULD AVERAGE A LITTLE ABOVE NORMAL.

A WEAK STORM SYSTEM WILL APPROACH THE AREA SATURDAY NIGHT. THE
EVENING HOURS SHOULD BE DRY ACROSS THE AREA WITH SOME SHOWERS AND
POSSIBLY A THUNDERSTORM MOVING INTO THE WESTERN HALF AFTER MIDNIGHT.

THE STORM SYSTEM WILL MOVE ACROSS THE AREA ON SUNDAY BRINGING A
CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA. CLOUD
COVER/PRECIPITATION WILL DICTATE HIGH TEMPERATURES BUT THEY SHOULD
BE A LITTLE ABOVE NORMAL.

SUNDAY NIGHT ON...
NEXT WEEK AN ACTIVE PATTERN LOOKS TO BE SEEN ACROSS THE AREA.
HOWEVER...THERE ARE DISAGREEMENTS ON THE TIMING OF STORM SYSTEMS.
THUS WHILE THE POTENTIAL FOR AN ACTIVE PATTERN IS THERE...OVERALL
CONFIDENCE ON TIMING IS LOWER THAN NORMAL.

THE STORM SYSTEM EXITS THE AREA SUNDAY NIGHT. THE MODEL CONSENSUS
HAS CHANCE POPS ACROSS THE AREA.

MONDAY/MONDAY NIGHT THE MODEL CONSENSUS HAS DRY CONDITIONS FOR THE
AREA AS ANOTHER CANADIAN HIGH MOVES THROUGH THE MIDWEST.
TEMPERATURES SHOULD AVERAGE ABOVE NORMAL.

TUESDAY THROUGH THURSDAY THE MODEL CONSENSUS HAS MAINLY CHANCE POPS
FOR THE ENTIRE AREA AS ANOTHER STORM SYSTEM MOVES THROUGH THE
MIDWEST. THERE ARE DISAGREEMENTS AMONG THE MODELS AS TO THE TIMING
OF THIS SYSTEM. THUS THE POSSIBILITY EXISTS THAT PART OF THIS TIME
PERIOD MAY BE DRY...WITH ONE TIME PERIOD BEING TUESDAY. TEMPERATURES
SHOULD AVERAGE ABOVE NORMAL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1147 AM CDT THU APR 9 2015

VERY DIFFICULT AVIATION FORECAST FOR THE NEXT 6 TO 8 HOURS ACROSS
THE AREA. IT APPEARS THAT THE AREA WILL SEE THUNDERSTORMS...SOME
SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES.
THE TIMING OF THESE STORMS IS DIFFICULT AND AS SUCH GONE WITH
TEMPOS OF THE APPROXIMATE TIME WITH THE THUNDERSTORMS. WINDS WILL
BE VRB CLOSE TO 50 KT GUSTS WHEN THEY COME IN. PLAN ON CHANGING
TEMPOS WITH MORE INFORMATION WHEN THE THREAT BECOMES CLEARER. ONCE
THESE SHOWERS AND STORMS LEAVE...THE WIND CHANGES AND WE SEE
MOSTLY VFR CONDITIONS THROUGH THE REST OF THE PERIOD.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...08
AVIATION...GIBBS
Hazardous weather outlook, Apr 9, 11:10 AM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1210 PM CDT THU APR 9 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-101715-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1210 PM CDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED TODAY THROUGH VERY EARLY THIS
EVENING...AS A STRONG STORM SYSTEM MOVES THROUGH IOWA. STRONG
SOUTH WINDS WILL USHER IN WARM AIR TODAY...WHICH COULD FUEL A FEW
SUPERCELL THUNDERSTORMS THIS AFTERNOON. ANY THUNDERSTORMS TODAY
WILL BE CAPABLE OF PRODUCING SMALL HAIL...WHILE ANY OF THE
POSSIBLE AFTERNOON SUPERCELL THUNDERSTORMS WILL HAVE THE POTENTIAL
FOR VERY LARGE HAIL...GUSTY WINDS OVER 50 MPH...AND A FEW
TORNADOES POSSIBLE. THE POTENTIAL EXISTS FOR A STRONG TORNADO THIS
AFTERNOON.

THE THREAT FOR STORMS WILL END BY EARLY EVENING...WITH THE WINDY
WEATHER CONTINUING FROM THE WEST TONIGHT. WINDS GUSTS OVER 35 MPH
WILL BE POSSIBLE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY...AND AGAIN TOWARD MID
WEEK. AT THIS TIME...THE THREAT FOR SEVERE STORMS APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED EARLY THIS AFTERNOON THROUGH 8
PM TONIGHT.

In the hours before

Special weather statement, Apr 9, 3:19 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
419 PM CDT THU APR 9 2015

IAZ051>053-063-064-092200-
BENTON-IOWA-JOHNSON-JONES-LINN-
419 PM CDT THU APR 9 2015

...STRONG THUNDERSTORMS AND MINOR STREET FLOODING...

AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CEDAR RAPIDS...MOVING NORTHEAST AT 45 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  MARION AROUND 425 PM CDT...
  WHITTIER...VIOLA AND SPRINGVILLE AROUND 435 PM CDT...
  STONE CITY AND WAUBEEK AROUND 440 PM CDT...
  ANAMOSA AROUND 445 PM CDT...
  LANGWORTHY AROUND 450 PM CDT...
  MONTICELLO AROUND 455 PM CDT...

PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...HEAVY RAIN...ARE EXPECTED WITH THIS STORM.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR NORTH CENTRAL ILLINOIS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHEASTERN IOWA AND
NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.

LAT...LON 4205 9177 4230 9141 4229 9115 4195 9131
      4195 9136 4181 9137 4174 9197
TIME...MOT...LOC 2118Z 230DEG 40KT 4198 9165

GIBBS
Local storm report, Apr 9, 3:21 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
421 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             2 W CEDAR RAPIDS        41.98N 91.71W
04/09/2015  M0.75 INCH       LINN               IA   TRAINED SPOTTER

            PENNY SIZE HAIL BUT MOSTLY PEA SIZE.

&&

GROSS
Local storm report, Apr 9, 3:22 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
422 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             SIGOURNEY               41.33N 92.21W
04/09/2015  M0.25 INCH       KEOKUK             IA   LAW ENFORCEMENT

            RELAYED BY THE EMERGENCY MANAGER

0415 PM     HAIL             1 W RIVERSIDE           41.48N 91.59W
04/09/2015  E1.25 INCH       WASHINGTON         IA   PUBLIC

            VIA TWITTER

&&

MM
Special weather statement, Apr 9, 3:27 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
427 PM CDT THU APR 9 2015

IAZ088-099-092215-
HENRY-LEE-
427 PM CDT THU APR 9 2015

...STRONG THUNDERSTORMS IN HENRY AND LEE COUNTIES...

AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HILLSBORO TO
CROTON...MOVING NORTHEAST AT 35 MPH.

* THUNDERSTORMS WILL BE NEAR...
  DONNELLSON AROUND 435 PM CDT...
  SALEM...PILOT GROVE AND FRANKLIN AROUND 440 PM CDT...
  WEST POINT AND ST. PAUL AROUND 445 PM CDT...
  MOUNT PLEASANT AND LOWELL AROUND 450 PM CDT...
  DENMARK AROUND 455 PM CDT...
  NEW LONDON AROUND 500 PM CDT...

PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY RAIN...ARE EXPECTED WITH THESE STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR NORTH CENTRAL ILLINOIS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHEASTERN IOWA AND
NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.

LAT...LON 4054 9162 4056 9169 4058 9168 4062 9172
      4090 9172 4110 9137 4081 9137 4081 9141
      4078 9134 4064 9132 4051 9162
TIME...MOT...LOC 2126Z 237DEG 32KT 4081 9176 4061 9163

GIBBS
Local storm report, Apr 9, 3:41 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
441 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HEAVY RAIN       CEDAR RAPIDS            41.97N 91.67W
04/09/2015  M1.03 INCH       LINN               IA   BROADCAST MEDIA

            RAINFALL IN PAST 30 MINUTES

&&

TAS
Local storm report, Apr 9, 3:50 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
450 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             ROCK CITY               42.41N 89.47W
04/09/2015  M1.00 INCH       STEPHENSON         IL   TRAINED SPOTTER

&&

TAS

The radar

The Milwaukee radar (KMKX), 97 km away, was scanning. The volume nearest the first event began at 21:51 UTC.

Open the radar archive at this moment

Event by event

7 hail, 3 tornado, 2 thunderstorm wind. Local standard time, as filed.

Hail, Stephenson

When
April 9, 3:50 PM CST
Where
Stephenson County, 0.69 mi S of Rock City
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.410, -89.470

Hail, Stephenson

When
April 9, 3:55 PM CST
Where
Stephenson County, Davis
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
42.420, -89.420

Hail, Hancock

When
April 9, 4:15 PM CST
Where
Hancock County, 1.38 mi N of Denver
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
40.300, -91.100

Hail, Hancock

When
April 9, 4:15 PM CST
Where
Hancock County, 0.69 mi S of Carthage
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
40.410, -91.130

Hail, McDonough

When
April 9, 4:30 PM CST
Where
McDonough County, 1.26 mi ENE of Argyle Lake Sp
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.460, -90.760

Hail, McDonough

When
April 9, 4:34 PM CST
Where
McDonough County, Argyle Lake Sp
Measured
1 in hail
Reported by
Public
Coordinates
40.450, -90.780

The public reported hail ranging in size from half an inch to an inch.

Tornado, Whiteside

When
April 9, 4:54 PM CST to 5:00 PM CST
Where
Whiteside County, 0.22 mi N of Fulton to 4 mi ENE of Fulton
Rating
EF1
Path length
3.91 mi
Path width
75 yd
Reported by
NWS Storm Survey
Coordinates
41.873, -90.170

A NWS Storm Survey found that a tornado touched downed 1 mile southeast of the Clinton County Airport, tracked through the north side of Clinton, IA moved into Whiteside County. It was on the ground for 3.91 miles in Whiteside County before it lifted about 5 miles northeast of Fulton. The primary damage was to farm outbuildings, a storage shed and damage to trees.

Tornado, Whiteside

When
April 9, 5:02 PM CST to 5:04 PM CST
Where
Whiteside County, 4.91 mi NW of Ustick to 4.53 mi NW of Ustick
Rating
EF1
Path length
1.08 mi
Path width
50 yd
Continued into
Carroll, Il (DVN)
Reported by
NWS Storm Survey
Coordinates
41.923, -90.076

A NWS Storm Survey found that a tornado touched down 5 miles northeast of Fulton Illinois and lifted 8 miles east of Thomson Illinois. The tornado was on the ground for 1.08 miles in Whiteside Counties. The damage was primarily to trees and farm outbuildings.

Tornado, Carroll

When
April 9, 5:04 PM CST to 5:15 PM CST
Where
Carroll County, 3.53 mi SE of Thomson to 1.82 mi N of Fairhaven
Rating
EF1
Path length
7.22 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
41.930, -90.057

A NWS Storm Survey found that a tornado touched down 5 miles northeast of Fulton Illinois and lifted 8 miles east of Thomson Illinois. The tornado was on the ground for 7.22 miles in Carroll County caused damage primarily to trees and farm outbuildings.

Thunderstorm Wind, Stephenson

When
April 9, 5:45 PM CST
Where
Stephenson County, Freeport
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.280, -89.620

A trained spotter reported a 10 inch diameter tree limb was blown down in Freeport. The time of the event was estimated.

Thunderstorm Wind, Bureau

When
April 9, 6:29 PM CST
Where
Bureau County, 1.7 mi ENE of Malden
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.430, -89.340

The Emergency Manager in Bureau County reported that power lines were down.

Hail, Putnam

When
April 9, 6:51 PM CST
Where
Putnam County, 0.69 mi S of Magnolia
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
41.110, -89.200

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2015Every state in 2015This day in weather historyThe tornado archive for Illinois, 2015Warnings in Illinois, April 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 565413, 565414, 565415, 565416, 565417, 565420, 565402, 565407, 565411, 565422, 565423, 565421.